# SDR 99ZZZM426

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Worn
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT AFT AFT COWL DOOR INNER SKIN WORN THROUGH.  PATCHED ABOVE DAMAGE PER PSI USING TA2 AND CHERRYMAXNUETS.
